A problem of Schur and its generalizations

H. Abbott; D. Hanson

Acta Arithmetica (1972)

  • Volume: 20, Issue: 2, page 175-187
  • ISSN: 0065-1036

How to cite


Abbott, H., and Hanson, D.. "A problem of Schur and its generalizations." Acta Arithmetica 20.2 (1972): 175-187. <http://eudml.org/doc/205076>.

author = {Abbott, H., Hanson, D.},
journal = {Acta Arithmetica},
language = {eng},
number = {2},
pages = {175-187},
title = {A problem of Schur and its generalizations},
url = {http://eudml.org/doc/205076},
volume = {20},
year = {1972},

AU - Abbott, H.
AU - Hanson, D.
TI - A problem of Schur and its generalizations
JO - Acta Arithmetica
PY - 1972
VL - 20
IS - 2
SP - 175
EP - 187
LA - eng
UR - http://eudml.org/doc/205076
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.